# SDR P5CA2010041801630

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 40,531 hours, 6,681 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND 1-.5 INCH CRACK ON NR 4 ENGINE RIGHT CORE COWLING OUTER SKIN.  TIME LIMITED REPAIR ACCOMPLISHED PER ENGINEERING ORDER 4471A053 WITH FAA 8110-3 DATED 18 APR 2010.  DVI TO BE PREFORMED EVERY 3 FLIGHT CYCLES WITH PERMANENT REPAIR AT NEXT A-CHECK.
